# SDR DXTA2012122005210

- Difficulty date: December 19, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 4,982 hours, 4,034 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 1H12412
- Part serial: 4BA10
- Condition: Erratic
- Location: Right
- Part time: 4,982 hours, 4,034 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UNABLE TO CONTROL THE CABIN PRESSURIZATION.  THE ACFT WAS CLIMBING THRU 37000 FT WITH A CABIN ALTITUDE OF 9500 AND A 600 FT CLIMB ON THE CABIN RATE.   INSTALLED TEST BOX.  ALL CHECKED GOOD. PERFORMED CONTROLLER SELF CHECK, ALL GOOD.  FLOW VALVES INSPECTED, NO DEFECTS NOTED. RAN ACFT. FOUND RT FLOW CONTROL VALVE ERRATIC, REMOVED RT FLOW CONTROLL VALVE & INSTALLED EXHAUST VALVE IAW MM 21-11-10.  COMPLIED WITH ALL SOURCE AND PRESSURIZATION CHECKS AND ALL CHECKED GOOD ON GROUND.  LEAK CHECKED GOOD.  WORK DONE IAW MM 36-11-00.  .
